Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 24, NWS Brownsville, TX

March 21, 2011

NWS Brownsville, TX issued this small craft advisory at Mar 21, 2011, 4:48 PM CDT. It took effect at Mar 21, 2011, 10:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2011, 4:48 PM CDT (21:48 UTC)
In effect from
Mar 21, 2011, 10:00 PM CDT
Expired
Mar 22, 2011, 6:00 PM CDT
In force
20 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WHUS74 KBRO 212148
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
448 PM CDT MON MAR 21 2011

...WINDS WILL INCREASE OFFSHORE THE LOWER TEXAS COAST TONIGHT...

.A SURFACE HIGH PRESSURE RIDGE ACROSS THE GULF OF MEXICO
INTERACTING WITH A LOW PRESSURE AREA ACROSS THE CENTRAL UNITED STATES
WILL PROVIDE AN INCREASE IN THE PRESSURE GRADIENT ACROSS THE
WESTERN GULF OF MEXICO TONIGHT.

GMZ130-132-135-220600-
/O.CON.KBRO.SI.Y.0024.000000T0000Z-110321T2300Z/
/O.NEW.KBRO.SI.Y.0025.110322T1400Z-110322T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
448 PM CDT MON MAR 21 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 6 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM TO 6 PM
CDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT
UNTIL 6 PM CDT THIS EVENING. 

* WINDS: THE WINDS ACROSS THE LAGUNA MADRE WILL DIMINISH TO 15 TO
  20 KNOTS FROM THE SOUTHEAST THIS EVENING. THE WINDS WILL
  INCREASE 15 TO 25 KNOTS ACROSS THE BAY WATERS LATE TUESDAY
  MORNING INTO TUESDAY AFTERNOON. ROUGH BAY WATERS WILL BECOME
  CHOPPY TONIGHT BUT BECOME ROUGH AGAIN ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-220600-
/O.NEW.KBRO.SC.Y.0024.110322T0300Z-110322T1700Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
448 PM CDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
NOON CDT TUESDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS OF 15 TO 20 KNOTS THIS EVENING
  WILL INCREASE TO AROUND 20 KNOTS LATER TONIGHT. SEAS OF 3 TO 5
  FEET THIS EVENING WILL INCREASE TO 4 TO 6 FEET LATER TONIGHT AS
  A RESULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
610 
WHUS74 KBRO 220603
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
103 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COASTAL
WATERS TODAY...

.A SURFACE HIGH PRESSURE RIDGE ACROSS THE GULF OF MEXICO
INTERACTING WITH A LOW PRESSURE AREA ACROSS THE CENTRAL UNITED
STATES WILL PROVIDE FOR A MODERATE TO STRONG ONSHORE FLOW ACROSS
THE MARINE AREAS. 

GMZ130-132-135-221415-
/O.CON.KBRO.SI.Y.0025.110322T1400Z-110322T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
103 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM
THIS MORNING TO 6 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 6 PM CDT THIS EVENING. 

* WINDS: THE WINDS ACROSS THE LAGUNA MADRE WILL REMAIN AROUND 15
  KNOTS THROUGH THE EARLY TO MID MORNING HOURS. THEY WILL THEN
  INCREASE TO BETWEEN 15 AND 25 KNOTS AROUND MID MORNING AND
  PERSIST THROUGH THE AFTERNOON. CHOPPY BAY WATERS ARE EXPECTED
  THROUGH THE MID MORNING HOURS BEFORE BECOMING ROUGH BY LATE
  MORNING AND AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-221415-
/O.CON.KBRO.SC.Y.0024.000000T0000Z-110322T1700Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
103 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. 

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER
  GUSTS WILL BE POSSIBLE THROUGH THE MORNING HOURS. SEAS OF 4 TO 6
  FEET WILL BE POSSIBLE THROUGH THE MORNING BEFORE SLOWLY SUBSIDING
  DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
421 
WHUS74 KBRO 221401
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
901 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COASTAL
WATERS TODAY AND TONIGHT...

.SURFACE HIGH PRESSURE ACROSS THE GULF OF MEXICO INTERACTING WITH
LOW PRESSURE OVER THE CENTRAL HIGH PLAINS WILL INCREASE SOUTHEAST
WINDS AND PRODUCE SMALL CRAFT ADVISORY CONDITIONS TODAY AND
TONIGHT.

GMZ130-132-135-221700-
/O.CON.KBRO.SI.Y.0025.000000T0000Z-110322T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
901 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CDT THIS EVENING...

* WINDS: SOUTHEAST 15 TO 25 KNOTS. ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-221700-
/O.CON.KBRO.SC.Y.0024.000000T0000Z-110322T1700Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
901 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER
  GUSTS. WAVE HEIGHTS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
929 
WHUS74 KBRO 221658
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1158 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COASTAL
WATERS...

.SURFACE HIGH PRESSURE ACROSS THE GULF OF MEXICO INTERACTING WITH
LOW PRESSURE OVER THE CENTRAL HIGH PLAINS WILL INCREASE SOUTHEAST
WINDS AND PRODUCE SMALL CRAFT ADVISORY CONDITIONS TODAY AND
TONIGHT.

GMZ170-175-221800-
/O.EXP.KBRO.SC.Y.0024.000000T0000Z-110322T1700Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1158 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY. 

$$

GMZ150-155-222300-
/O.EXT.KBRO.SC.Y.0024.000000T0000Z-110322T2300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
1158 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER
  GUSTS. WAVE HEIGHTS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-222300-
/O.CON.KBRO.SI.Y.0025.000000T0000Z-110322T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1158 AM CDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS. ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 2:04 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Mar 21, 2:04 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
204 PM CDT MON MAR 21 2011

.SHORT TERM /TONIGHT THROUGH 6 AM WEDNESDAY/...MODERATE AND GUSTY
SOUTHEASTERLY WINDS AND DRY CONDITIONS WILL CONTINUE ACROSS THE
RIO GRANDE VALLEY THIS AFTERNOON AND THE EARLY EVENING. THE
PRESSURE GRADIENT WILL REMAIN TIGHTENED THROUGH TUESDAY DUE TO THE
INTERACTION BETWEEN A HIGH PRESSURE RIDGE ACROSS THE GULF OF
MEXICO AND A LOW PRESSURE AREA LOCATED ACROSS THE CENTRAL UNITED
STATES. THE WINDS WILL BECOME MODERATE OVERNIGHT THEN INCREASE
AGAIN ACROSS THE CWA TUESDAY AFTERNOON AND EARLY EVENING BECOMING
MODERATE AND GUSTY. THE TEMPERATURES WILL CONTINUE ABOVE NORMAL
FOR THE NEXT FEW DAYS.

&&

.LONG TERM /6 AM WEDNESDAY THROUGH MONDAY/...INHERITED FORECAST
LOOKED GOOD IN THE LONG TERM AND FEW CHANGES NEEDED. HIGH PRESSURE
WILL PUSH INTO WEST TEXAS WEDNESDAY...KILLING THE GRADIENT AND
CAUSING DIMINISHING WINDS AFTER A WINDY TUESDAY...WITH A WEAK
BACKING POSSIBLE WEDNESDAY AFTERNOON. OTHERWISE...RETURN SOUTHEAST
FLOW WILL BE QUICK TO STRENGTHEN ON THURSDAY. A SOUTHERN PLAINS
STORM SYSTEM WILL PERK UP WINDS A BIT ON FRIDAY...BUT THE APPROACH
OF THE NEXT AIR MASS FROM THE NORTH WILL AGAIN KILL THE GRADIENT
AND CAUSE WINDS TO DIMINISH SATURDAY AND SUNDAY. NEXT COLD FRONT
WILL BE THE RESULT OF CANADIAN HIGH PRESSURE MOVING SOUTH FROM THE
UPPER MIDWEST LATE NEXT SUNDAY TO EARLY NEXT MONDAY. THE MOVEMENT
WILL BE A BIT DIFFERENT THAN THE USUAL...THUS BRINGING NORTHEAST
TO EAST WINDS IN THE WAKE OF THE FRONT...A BACK DOOR TYPE FRONT.
SOUTHWEST FLOW ALOFT MAY TIME WELL WITH THE FRONT AND PROVIDE
SUFFICIENT LIFT FOR A THUNDERSTORM THREAT...MAINLY ON THE MEXICAN
SIDE OF THE RIO GRANDE...BUT NOT TO BE RULED OUT MOVING ACROSS
INTO DEEP SOUTH TEXAS. TEMPS THROUGH THE LONG TERM WILL REMAIN
NEAR NORMAL DURING THE DAY AND ABOVE NORMAL AT NIGHT DUE TO
ELEVATED DEW POINTS.

&&

.AVIATION...VFR TO MVFR CONDITIONS AND MODERATE AND GUSTY
SOUTHEASTERLY WINDS ARE OCCURRING AT THE REGIONAL AIRPORTS. THE
LOWER CONDITION IS DUE TO REDUCED CEILINGS. THE CEILINGS WILL
DECREASE OVERNIGHT TO MVFR CONDITIONS. THE WINDS WILL DECREASE
OVERNIGHT BECOMING MODERATE THEN INCREASE AGAIN ON TUESDAY
BECOMING MODERATE AND GUSTY FROM THE SOUTHEAST. DRY CONDITIONS
WILL CONTINUE ACROSS THE CWA THE NEXT FEW DAYS. VFR TO MVFR
CONDITIONS WILL PREVAIL ACROSS THE REGIONAL AIRPORTS DURING THE
NEXT 24 HOURS.

&&

.MARINE...
TONIGHT THROUGH 6 AM WEDNESDAY...AT NOON BUOY 20 REPORTED
SOUTHEAST WINDS AT 15 KNOTS WITH GUSTS TO 18 KNOTS AND SEAS AT 5
FEET WITH A 6 SECOND PERIOD. A HIGH PRESSURE RIDGE STRETCHING INTO
THE COASTAL WATERS WILL INTERACT WITH A LOW PRESSURE AREA LOCATED
ACROSS THE CENTRAL UNITED STATES AND MAINTAIN A TIGHT PRESSURE
GRADIENT ACROSS THE MARINE AREAS. A SMALL CRAFT ADVISORY FOR WINDS
IS IN EFFECT ACROSS THE LAGUNA MADRE THROUGH THIS AFTERNOON. SMALL
CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE LAGUNA MADRE AGAIN ON
TUESDAY.  SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS OVERNIGHT TONIGHT THROUGH THE
EARLY AFTERNOON ON TUESDAY DUE TO THE INCREASING WINDS. THE WINDS
WILL DECREASE TUESDAY NIGHT ACROSS THE MARINE AREAS.

6 AM WEDNESDAY THROUGH SATURDAY...EXERCISE CAUTION CONDITIONS
WEDNESDAY WILL EASE AS MODERATE SOUTHEAST WINDS DIMINISH. GULF
HIGH PRESSURE WILL TEMPORARILY WEAKEN AND LOW PRESSURE UPSTREAM
WILL FILL...LOOSENING THE PRESSURE GRADIENT. THE NEXT SOUTHERN
HIGH PLAINS LOW PRESSURE AREA WILL DEVELOP FRIDAY...PERKING UP
WINDS AND SEAS LATE FRIDAY INTO SATURDAY...BUT ADVISORY CONDITIONS
ARE NOT PRESENTLY EXPECTED.

&&

.FIRE WEATHER...MARGINAL CONDITIONS FOR AN RFD THIS AFTERNOON WITH
20 FT WINDS AND RH VALUES JUST ON THE CUSP OF MEETING CRITERIA.
WILL HOLD OFF ON ISSUANCE AS A RESULT. WILDFIRE GROWTH AND SPREAD
POTENTIAL WILL INCREASE AGAIN TUESDAY AS WINDS BECOME GUSTY AND
STRONG AND THE RELATIVE HUMIDITY VALUES FALL DURING THE AFTERNOON.
A TIGHT PRESSURE GRADIENT WILL CONTINUE AS HIGH PRESSURE ACROSS
THE GULF OF MEXICO INTERACTS WITH LOW PRESSURE ACROSS THE CENTRAL
UNITED STATES. WIND SPEEDS WILL INCREASE FROM THE SOUTHEAST DURING
THE AFTERNOON AND EARLY EVENING. THE HEIGHTENED CONCERN WILL BE
ACROSS THE WESTERN PORTIONS OF DEEP SOUTH TEXAS TUESDAY AS THE
AFTERNOON DEW POINT TEMPERATURES FALL INTO THE 50S AND THE
TEMPERATURES INCREASE TO AROUND 90 DEGREES.

&&

.PREV DISCUSSION... /ISSUED 929 AM CDT MON MAR 21 2011/

UPDATE...A PERSISTENT HIGH PRESSURE RIDGE EXTENDING INTO DEEP
SOUTH TEXAS WILL CONTINUE PRODUCING SOUTHEASTERLY WINDS AND DRY
CONDITIONS ACROSS THE RIO GRANDE VALLEY FOR THE NEXT FEW DAYS. THE
WINDS WILL INCREASE DURING THE AFTERNOON AND EARLY EVENING TODAY
DUE TO A TIGHTENING PRESSURE GRADIENT. THE INTERACTION BETWEEN THE
HIGH PRESSURE RIDGE AND A LOW PRESSURE AREA LOCATED ACROSS THE
CENTRAL UNITED STATES WILL MAINTAIN THE TIGHTENED PRESSURE
GRADIENT ACROSS DEEP SOUTH TEXAS FOR THE NEXT FEW DAYS. THE WINDS
WILL BECOME MODERATE OVERNIGHT THEN INCREASE AGAIN ACROSS THE CWA
TUESDAY AFTERNOON AND EARLY EVENING BECOMING MODERATE AND GUSTY.
THE TEMPERATURES WILL CONTINUE ABOVE NORMAL FOR THE NEXT FEW DAYS.
NO CHANGES TO THE INHERITED FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  70  82  70  79 /   0   0   0   0
BROWNSVILLE          69  84  69  80 /   0   0   0   0
HARLINGEN            69  86  68  84 /   0   0   0   0
MCALLEN              68  89  68  87 /   0   0   0   0
RIO GRANDE CITY      67  91  67  90 /   0   0   0   0
SOUTH PADRE ISLAND   71  78  71  72 /   0   0   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CDT THIS EVENING FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM TO 6 PM CDT TUESDAY FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO NOON CDT TUESDAY
     FOR GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

63/54/MARTINEZ
Hazardous weather outlook, Mar 21, 10:26 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1026 AM CDT MON MAR 21 2011

GMZ130-132-135-150-155-170-175-TXZ248>257-221100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1026 AM CDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT ACROSS THE LAGUNA
MADRE THROUGH 6 PM THIS EVENING. THERE IS A MODERATE RISK FOR RIP
CURRENTS AT THE BEACHES OF DEEP SOUTH TEXAS. A SMALL CRAFT
ADVISORY IS LIKELY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL
WATERS OVERNIGHT TONIGHT DUE TO AN INCREASE IN THE WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SMALL CRAFT ADVISORY FOR WINDS WILL BE NECESSARY ACROSS THE
LAGUNA MADRE TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY IS LIKELY
ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS TUESDAY MORNING
INTO THE EARLY AFTERNOON. AN ELEVATED RISK FOR RIP CURRENTS WILL
CONTINUE AT THE BEACHES OF DEEP SOUTH TEXAS THROUGH THE MIDDLE OF
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 10:37 AM CDTSmall Craft Advisory for WindsBRO7 hr
Mar 21, 4:48 PM CDTSmall Craft Advisory for WindsBRO25 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.